Publication
Title
Efficient algorithms for maximum regression depth
Author
Language
English
Source (journal)
Discrete and computational geometry. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
0179-5376
Volume/pages
39:4(2008), p. 656-677
ISI
000256927600002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.09.2017
To cite this reference